# SDR U2RA2022082300046

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 49,603 hours, 9,532 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FORWARD CARGO SMOKE ECAM MESSAGE - PERFORMED BITE TEST OF THE SMOKE DETECTOR SYSTEM AS PER AMM 26-16-00.  OPS CHECKS NORMAL. MESSAGE CLEARED.  NO SMOKE NOTED IN COMPARTMENT.
